RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 4  


On large deviations in the averaging principle for stochastic differential equations with periodic coefficients. II
A. Yu. Veretennikov
691
Characteristic classes of vector bundles on a real algebraic variety
V. A. Krasnov
716
A bordism theory for integrable nondegenerate Hamiltonian systems with two degrees of freedom. A new topological invariant of higher-dimensional integrable systems
A. T. Fomenko
747
Generalized functions and Gaussian path integrals over non-archimedean function spaces
A. Yu. Khrennikov
780
The method of function of an operator, and iterative processes in some optimal control problems
I. I. Golichev
815
Criteria for holomorphic completeness
V. D. Golovin
838
Finiteness of Ш over totally real fields
V. A. Kolyvagin, D. Yu. Logachev
851
Kuga–Satake abelian varieties and $l$-adic representations
S. G. Tankeev
877
Graphs with projective suborbits
V. I. Trofimov
890
On the group of reduced norm 1 group of a division algebra over a global field
G. M. Tomanov
917
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019